MathSciNet Relay Station
MathSciNet bibliographic data
MR124555 (23 #A1867) 34.04
Luxemburg, W. A. J. On the convergence of successive approximations in the theory of ordinary differential equations. III. Nieuw Arch. Wisk. (3) 6 1958 93–98.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement